MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT WITH T-PORT (OUTLYING)

LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT WITH T-PORT (OUTLYING)
Model Number 2013-10
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Therefore, the reported event could not be confirmed and the root cause could not be established.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.Additionally, we have not received any reports of similar issues occurring for this lot.
 
Event or Problem Description
It was reported pruitt f3 carotid shunt balloon was not inflating properly.No injury was reported.

Brand Name
PRUITT F3 CAROTID SHUNT WITH T-PORT (OUTLYING)
Common Device Name
CAROTID SHUNT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer Contact
jeffrey oddy
63 second ave
burlington, MA 01803
7814251682
MDR Report Key16215134
Report Number1220948-2023-00005
Device Sequence Number4341543
Product Code MJN
UDI-Device Identifier00840663101252
UDI-Public(01)00840663101252
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K182916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Model Number2013-10
Device Catalogue Number2013-10
Device Lot NumberQPF1085
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2022
Initial Report FDA Received Date01/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown